Previous |  Up |  Next


Title: On the minimum time problem in linear discrete systems with the discrete set of admissible controls (English)
Author: Outrata, Jiří V.
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 11
Issue: 5
Year: 1975
Pages: (368)-374
Category: math
MSC: 49K99
MSC: 90C20
MSC: 93C55
idZBL: Zbl 0317.49027
idMR: MR0456747
Date available: 2009-09-24T16:47:40Z
Last updated: 2012-06-05
Stable URL:
Reference: [1] P. Wolfe: The Simplex Method for Quadratic Programming.Econometrica 27 (1959), 3, 382-398. Zbl 0103.37603, MR 0106783
Reference: [2] M. D. Canon C. D. Cullum E. Polak: Theory of Optimal Control and Mathematical Programming.McGraw Hill, N. Y. 1970. MR 0397497
Reference: [3] E. G. Gilbert: An iterative procedure for computing the minimum of a quadratic form on a convex set.SIAM J. Contr. 4 (1966), 1, 61-80. Zbl 0196.51204, MR 0189875
Reference: [4] J. V. Outrata: Numerické přístupy k časově optimálnímu řízení diskrétních systémů.Research report ÚTIA ČSAV, 1974.
Reference: [5] A. I. Propoj: Elementy teorii optimalnych diskretnych processov.Nauka, Moskava 1973.
Reference: [6] H. P. Künzi W. Oettli: Integer Quadratic Programming.In: Recent Advances in Mathematical Programming. McGraw-Hill, N. Y. 1963. MR 0162633


Files Size Format View
Kybernetika_11-1975-5_5.pdf 313.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo